# SDR HEEA0016136

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Making Metal
- Location: Engine
- Part time: 3,242 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL.  INSPECTION OF GEARBOX REVEALED:  PULLED COMPRESSOR MOUNT INSERT AS MARKED AND BRONZE LIFTING ON GEARBOX FORWARD AND AFT PTO BORES.
